# SDR NACA2023100300005

- Difficulty date: October 3, 2023
- Submitted: October 21, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,529 hours, 18,719 cycles
- Engine: Pwa PW4060
- Engine time: 55 hours, 13 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG EEC STATUS AFTER FCF. PERFORMED TROUBLESHOOTING IAW FIM 73-21 FT 828 AND FAULT MSG 350-17. REMOVED AND REPLACED LEFT ENGINE FUEL METERING UNIT IAW B767 AMM 73-21-01 POWER OPS AND LEAK CHECK GOOD.
